# SDR AALA20130905027

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 67,919 hours, 23,424 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129204
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA    CREW REPORTED WEATHER RADAR FAILED ENROUTE.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
